MAUDE Adverse Event Report: NATUS NEUROLOGY INCORPORATED NICOLETONE EEG V32 AMPLIFIER

NATUS NEUROLOGY INCORPORATED NICOLETONE EEG V32 AMPLIFIER
Model Number 515-019000F
Medical Device Problem Codes Unable to Obtain Readings (1516); Failure to Sense (1559)
Health Effect - Clinical Code Misdiagnosis (2159)
Date of Event 01/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The system was removed from service and the amplifier was returned to natus for evaluation.The evaluation found no problems with the amplifier.A natus field service technician is going on site to evaluate the system.
 
Event or Problem Description
Eeg brain test; waves appeared flat, in reality they were not flat.
 
Additional Manufacturer Narrative
Follow up report for 3010611950-2018-00001.Reference (b)(4) for complaint, (b)(4) for onsite information.Mdr follow up: field service went on site and evaluated the system and found that the headbox had intermittent inputs.The headbox was replaced.A clinical representative reviewed the onsite information and stated that in these types of situations, eeg is not the only factor considered.Many other tests would be conducted including a thorough neuro exam.
 
Event or Problem Description
Eeg brain test; waves appeared flat, in reality they were not flat.

Brand Name
NICOLETONE EEG V32 AMPLIFIER
Common Device Name
NICOLETONE
Manufacturer (Section D)
NATUS NEUROLOGY INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key7322136
Report Number3010611950-2018-00001
Device Sequence Number104614
Product Code GWQ
UDI-Device Identifier00382830037167
UDI-Public00382830037167
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number515-019000F
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2018
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;